# SDR SWAA2022030745892

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 767 +5' BETWEEN RBL 19 AND LBL 19 FLOOR PNL TRANSITION NUT PLATE STRIP IS CORRODED IN SEVERAL AREAS ON BOTH SIDES AS MARKED / REMOVED CORROSION @ AFT CARGO; F.S. 767+5 BETWEEN RBL-19 & LBL-19; FLOOR PANEL TRANSITION NUTPLATE STRIP. FOUND TO BE 100% ' OUT OF LIMITS'. RECEIVED NEW TRANSITION NUTPLATE STRIP PN# 146A9401-4. LOCATED NEW PART; MATCH DRILL UP NOT NECESSARRY . ALL ACTIONS ARE IAW B737 SRM 51-10-02-0G-0 ATAG# WN7040
